Interval orders and dimension

Henry Kierstead, W. T. Trotter

Research output: Contribution to journalConference articlepeer-review

4 Scopus citations


We show that for every interval order X, there exists an integer t so that if Y is any interval order with dimension at least t, then Y contains a subposet isomorphic to X.

Original languageEnglish (US)
Pages (from-to)179-188
Number of pages10
JournalDiscrete Mathematics
Issue number1-3
StatePublished - Feb 28 2000
EventSelected Topics in Discrete Mathematics - Warsaw, Poland
Duration: Aug 26 1996Sep 28 1996


  • Dimension
  • Interval order
  • Overlap graph

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Interval orders and dimension'. Together they form a unique fingerprint.

Cite this